# SDR QXEA0003164

- Difficulty date: November 27, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 4,882 hours, 6,781 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX-ATTACH ANGLE AND CORNER OF WEB AT STATION X291.4 AND STRINGER 23 IS CRACKED. REPAIRED IAW DHC-8 SRM 51-40-11, PAGE 1-4, AND SRM 51-40-00, PAGE 1-6.
